|Symptoms of lipodystophy and wasting.
Mar 24, 2010
If I have HIV it would have been from something that happened in 2003. In total I have had 11 negative HIV tests including 3 tests in 2009, both antibody and PCR down to 48 copies.
The only reason I am fixated on HIV is because of fat loss in forearms and legs and my legs ache every day. Have been taking 8 hour tylenol muscle and pain relief every day. But they seem to keep thinning on me which scares me.
Since I have no HIV diagnosis yet, I've been visiting all the other specialists, hematologists, endocrinologists, infectious disease and lastly immunologist who ran a bunch of tests recently. I know that my CD4 as of November 2009 was 701, he did another one recently but I don't know that number yet. I know I have low testosterone from the immunologist and in October I had high morning cortisol levels. Also know my ANA or Lupus titers were high.
I'm piecing this all together and still come up with HIV because I have nothing else I can think of.
What can I do until I have a diagnosis to maintain muscle? I have whey protein powder and this Fruitein stuff and also bought some of that Juven stuff, but nothing really seems to stop the achey legs.
I am not fatigued as I just shoveled out an entire driveway of snow and I haven't been sick for a long time.
If it's HIV, then it has maybe messed up my metabolism, but hasn't yet affected my immune system as bad.
Stools are big and bulky and also dry as if I am not absorbing enough fluids.
Just trying to maintain my health. I almost ordered Anavar steroids from the VitalityPharm website just so I can feel like I'm doing something. The immunologist doesn't want to prescribe testosterone until he knows what's causing my problems. But I don't want to wait.
Thanks a lot!
| Response from Mr. Vergel
Wait for all hormone tests first. No need to be stressing and doing things blindly.
Let me know when you get the results.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.